MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT INSULIN; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ARCHITECT INSULIN; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 08K41-28
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer reported a falsely elevated architect insulin result for a 35 year old male patient.The following data was provided: (b)(6) 2026, sid (b)(6): initial result was >300 uu/ml, repeat with 1:2 automatic dilution was >600 uu/ml the sample was sent to another laboratory which generated a result of 13.20 uu/ml with roche.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue.A review of tracking and trending for the architect insulin assay did not identify any trends related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 84221lp01.A review of the device history record did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot and the complaint issue.Historical performance of the architect insulin reagent lot 84221lp01 was reviewed using field data from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.The patient median result for lot 84221lp01 is within the established control limits; therefore, no unusual reagent lot performance was identified.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect insulin reagent, lot number 84221lp01.
 
Event or Problem Description
The customer reported a falsely elevated architect insulin result for a 35-year-old male patient.The following data was provided: (b)(6) 2026, sid (b)(6): initial result was >300 uu/ml, repeat with 1:2 automatic dilution was >600 uu/ml.The sample was sent to another laboratory which generated a result of 13.20 uu/ml with roche.No impact to patient management was reported.

Brand Name
ARCHITECT INSULIN
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24638965
Report Number3002809144-2026-00065
Device Sequence Number15932328
Product Code CFP
UDI-Device Identifier00380740169824
UDI-Public(01)00380740169824(17)261013(10)84221LP01
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08K41-28
Device Lot Number84221LP01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1SR INTEG REFRB-SE, 01L87-97, (B)(6).; ARC I1SR INTEG REFRB-SE, 01L87-97, (B)(6).
Patient Age35 YR
Patient SexMale